Potassium chloride in conditioner

Common Questions and Answers about Potassium chloride in conditioner

klor-con

1603392 tn?1391190272 Hi SyedMashor. Well, your plethora of prescribed medications is a concern. ---It seems from a fast look , that a comprehensive assessment of these is absolutely necessary, in regards to: 1. Proven need and function. 2. Risk/benefit analysis 3. Drug interactions 4. Safer and/or natural alternatives 5. Long term implications --- Enbrel is a biologic, with immunosuppressive properties and it works as a Tumor Necrosis Factor inhibitor. It is very expensive everywhere in the world.
4274823 tn?1388532698 for instance, my face has a tendency to be oily, but my legs/arms are always dry and often feel like alligator skin - because in summer, we use the air conditioner and in winter, we use the furnace; both remove moisture from the air.
Avatar n tn It was triggered off by an allergic reaction to Benzalkonium Chloride which is a preservative and disinfectant. It's in the anesthesia for eye exams and I had my first reaction to it in January. During that time, my hypothyroidism was going up and down, and never stable. That was the added component which diagnosed the condition. I am so sensitive to this ingredient that my eyes turn bright red, burn and itch.
Avatar n tn wow - i would have never thought of the chlorine in the water. i'll suggest it to my brother-in-law. since the doctor recommended it, you might try taking a low level antihistimine such as benedryl if you shower in the evening. some people have a "sleepy" reaction to benedryl, although it wears off after using it awhile. good luck!
Avatar m tn it is most often seen in people with HIV or in HIV negative but immunosuppressed or those with low T helper cells. Also, those with leukemia and lymphoma. HIV negative normal individuals in Japan can also get this. Have you been tested for HIV? If HIV negative have you had a complete blood count? If so you would see very high red blood cells too. The diagnosis can be supported by the finding of eosinophilia but a skin biopsy is necessary to establish it.
Avatar n tn I took a prescription called Folcaps (which had 25 mgs of pyridoxine in it) for a year. In February of 06 I began experiencing symptoms which have now been diagnosed as Pyridoxine (b6) Toxicity Induced Neuropathy. I did not get this diagnosis until August 15, after four MRIs, several specialists and balance testing. My b6 blood level was 81 - the maximum safe level in this test was 32.
Avatar n tn especially running and lifting weights. I have to stop every once in a while just to yawn (frustrating) to stop from getting dizzy. It's also noticeable as I am trying to go to sleep and/or when I've had a glass or 2 of wine. I was "diagnosed" with exercise-induced asthma 9-10 years ago, but I think this was a mis-diagnosis as the inhalers never work (I've tried all sorts) and they usually end up making me feel worse.
Avatar n tn I am kind of in the same boat. My last menstral cycle was in September .. and it is now Nov. 25 and still nothing. I feel pregnant, but I just took a blood test yesterday and it came up negative. How odd huh? I don't know what to do about it. I know that I am pregnant and definitely feel it. I have had one prior pregnancy, and hope this is another one. Can blood tests be wrong ?